A Caltech Library Service

The nature of the “deletion” mutants in the rII region of phage T4

Nomura, Masayasu and Benzer, Seymour (1961) The nature of the “deletion” mutants in the rII region of phage T4. Journal of Molecular Biology, 3 (5). pp. 684-692. ISSN 0022-2836. doi:10.1016/s0022-2836(61)80031-4.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Certain rII mutants of phage T4 behave as if a sizable segment of the genetic structure has been affected. Experiments were done to determine whether this segment is deleted or is still present in some altered form. The results of genetic crosses, showing a shrinkage of the distance between outside markers, indicate that the deletion hypothesis is correct.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1961 Published by Elsevier. Received 29 June 1961. This research was supported by grants from the National Science Foundation and the National Institutes of Health.
Funding AgencyGrant Number
Issue or Number:5
Record Number:CaltechAUTHORS:20190227-150744990
Persistent URL:
Official Citation:Masayasu Nomura, Seymour Benzer, The nature of the “deletion” mutants in the rII region of phage T4, Journal of Molecular Biology, Volume 3, Issue 5, 1961, Pages 684-692, ISSN 0022-2836, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93316
Deposited By: George Porter
Deposited On:27 Feb 2019 23:30
Last Modified:16 Nov 2021 16:56

Repository Staff Only: item control page